MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was enrolled in the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) study stents, a 6.0 x 60 mm stent to treat a denovo lesion in the right superficial femoral artery (sfa) proximal third to sfa middle third segment and a 6.0 x 100 mm bm3d stent was used to treat a denovo lesion in the right sfa middle third to sfa distal third segment.A retrograde approach was used and the lesions were prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segments were post-dilated with pta.On (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified by the site.This was reported as possibly related to the study devices and not related to the procedure.It was treated with a target lesion/vessel revascularisation (tlr/tvr).This event was reported as mdr reports 3011632150-2022-00096 and 2011632150-2022-00097.On (b)(6) 2023, a second restenosis of treated segment (target lesion) was identified.It was reported as possibly related to the study devices and not procedure-related.It was treated with a tlr/tvr intervention on (b)(6) 2023.This involved the implantation of a non-study 5.0 x 60 mm bm3d stent in the sfa distal third to distal popliteal to treat a restenotic lesion.A contralateral approach was used and the lesion was prepared using pre-dilation with pta and atherectomy and the treated segment was post-dilated with pta.This event was related to mdr reports 3011632150-2023-00031 and 3011632150-2023-00032.On (b)(6) 2023, a third restenosis of treated segment (target lesion) was identified.This was reported as not related to the study devices and not procedure-related.It was related to an intercurrent condition and intercurrent intervention.It was target lesion related.On (b)(6) 2023, the patient attended the clinic complaining of recurrent right foot discomfort.The ultrasound (us) showed recurrent stenosis/occlusion of the stented portion of the right popliteal artery and stenosis of 50% - 75% of the stented portion of the mid to distal sfa.A graft/bypass with a 6 mm propatent graft of the common femoral to distal popliteal artery was performed on (b)(6) 2023 due to the number of previous revascularisations on the common femoral to below-the-knee popliteal arterial segment.The patient was kept overnight and discharged from hospital on (b)(6) 2023 in a stable condition.The intervention was reported as a tlr/tvr.This event was the first restenosis of the segment treated with the non-study bm3d stent on (b)(6) 2023.The event was reviewed by veryan on (b)(6) 2024 and considered possibly related to this device.As there were two previous tlr interventions on the study stented segments, the event was not considered related to the study devices, which reflects the adjudication of similar events by the cec.The devices remain implanted.The patient outcome was reported as resolved/recovered.Veryan became aware of this event on 02-apr-24.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and leg pain/claudication are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key19199927
Report Number3011632150-2024-00024
Device Sequence Number20845429
Product Code NIP
UDI-Device Identifier05391526850381
UDI-Public(01)05391526850381(17)231120(11)220421(10)0000146400
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Catalogue Number142122-01
Device Lot Number0000146400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight48 KG
Patient EthnicityNon Hispanic
Patient RaceWhite